# SDR UPS97221815

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65182989
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CORNER THRESHOLD, AFT FRAME IS CRACKED AT BS 676 WL 215 RBL 67.  REPLACED WITH NEW PART IAW SRM 51-30-3, 51-30-2, 51-20-4.
